首页 | 本学科首页   官方微博 | 高级检索  
     

一个二维整数瓶颈问题及其算法
引用本文:罗宗俊. 一个二维整数瓶颈问题及其算法[J]. 数学杂志, 1996, 16(2): 163-170
作者姓名:罗宗俊
作者单位:贵州民族学院
摘    要:本文讨论了数学模型:max{f(x)│f(x)=min(1≤j≤n)〔c1jx1j+c2jx2j〕,x∈D},其中D={x│x={xij},nΣ(j=1)xij=a,i=1,2,xij≥0且为整数},并给出了一个拟多项式算法。

关 键 词:整数瓶颈问题 拟多项式算法 瓶颈指派问题

A 2-DIMENSIONAL INTEGER BOTTLENECK PROBLEM AND ITS ALGORITHM
Luo Zongjun. A 2-DIMENSIONAL INTEGER BOTTLENECK PROBLEM AND ITS ALGORITHM[J]. Journal of Mathematics, 1996, 16(2): 163-170
Authors:Luo Zongjun
Abstract:In this paper we discuss the following mathematical model:where A procedure of the quasi-polynomial algorithm is established for finding an optimal solution (if it exists) to the model.
Keywords:standard guantity  Optimal solution  coregular path.
本文献已被 CNKI 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号